Asymptotic winding of the geodesic flow on modular surfaces and continuous fractions
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 26 (1993) no. 1, p. 23-50
@article{ASENS_1993_4_26_1_23_0,
     author = {Guivarc'h, Yves and Le Jan, Yves},
     title = {Asymptotic winding of the geodesic flow on modular surfaces and continuous fractions},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 26},
     number = {1},
     year = {1993},
     pages = {23-50},
     doi = {10.24033/asens.1666},
     zbl = {0784.60076},
     mrnumber = {94a:58157},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1993_4_26_1_23_0}
}
Guivarc'h, Y.; Le Jan, Y. Asymptotic winding of the geodesic flow on modular surfaces and continuous fractions. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 26 (1993) no. 1, pp. 23-50. doi : 10.24033/asens.1666. http://www.numdam.org/item/ASENS_1993_4_26_1_23_0/

[Die] J. Dieudonné, Éléments d'analyse 9, Gauthier-Villars, Paris, 1982.

[F] J. Franchi, Théorèmes des résidus asymptotiques pour le mouvement Brownien sur une surface riemannienne compacte (Ann. I.H.P., Vol. 27, 1991, pp. 445-462). | Numdam | MR 92k:60112 | Zbl 0746.60059

[H] S. Hu, Homotopy Theory, Academy Press, 1959. | MR 21 #5186

[G] Y. Guivarc'H and G. Hardy, Théorèmes limites pour une classe de chaînes de Markov et applications aux difféomorphismes d'Anosov (Ann. I.H.P., Vol. 24, 1988, pp. 73-98). | Numdam | MR 89m:60080 | Zbl 0649.60041

[GL] Y. Guivarc'H and Y. Le Jan, Sur l'enroulement du flot géodésique (C.R. Ac. Sc. Paris, T. 311, Série I, 1990, pp. 645-648). | MR 92b:58175 | Zbl 0727.58033

[HW] G. Hardy and E. M. Wright, An Introduction to the Theory of Numbers, University Press, Oxford, 1975.

[JK] A. Jakubowski and M. Kobus, α-Stable Limit Theorems for Sums of Dependent Random Vectors (J. Mult. Analysis, Vol. 29, 1989, pp. 219-251). | MR 91a:60065 | Zbl 0687.60025

[Ka] T. Kato, Perturbation Theory for Linear Operators, Springer, Berlin, Heidelberg, New York, 1976. | MR 53 #11389 | Zbl 0342.47009

[KS] A. Katsuda and T. Sunada, Closed Orbits in Homology Classes (Pub. Math. I.H.E.S., Vol. 71, 1990). | Numdam | MR 92m:58102 | Zbl 0728.58026

[LeH] J. Lehner, Discontinuous Groups and Automorphic Functions (A.M.S., Providence, 1964). | MR 29 #1332 | Zbl 0178.42902

[L] P. Lévy, Fractions continues aléatoires (Rend. Circ. Math. Palermo, 1952, pp. 1-39). | MR 16,600e | Zbl 0048.36101

[LM] T. Lyons and H. P. Mc Kean, Windings of the Plane Brownian Motion, (Advances in Maths, Vol. 51, 1984, pp. 212-225). | MR 85k:60114b | Zbl 0541.60075

[N] F. Norman, Markov Processes and Learning Model (Academic press, 1972). | Zbl 0262.92003

[Rat] M. Ratner, The Central Limit Theorem for Geodesic Flows on n Dimensional Manifolds of Negative Curvature (Israël J. of Math., Vol. 16, 1973, pp. 180-197). | MR 48 #11446 | Zbl 0283.58010

[RY] D. Revuz and M. Yor, Continuous Martingale Calculus and Brownian Motion (to appear).

[Sch] B. Schoenberg, Elliptic Modular Functions, Springer, Berlin, Heidelberg, New York, 1974.

[Se] C. Series, The Modular Surface and Continued Fractions (J. London Math. Soc., Vol. 31, 1985, pp. 69-80). | MR 87c:58094 | Zbl 0545.30001

[Si] Y. G. Sinaï, The Central Limit Theorem for Geodesic Flows on Manifolds of Constant Negative Curvature (Dokl. Akad. Nauk SSSR, Vol. 133, 1960, pp. 1303-1306). | MR 23 #A2906 | Zbl 0129.31103

[Spi] F. Spitzer, Some Theorems Concerning Two Dimensional Brownian Motion (Trans. Ann. Math. Soc., Vol. 87, 1958, pp. 187-197). | MR 21 #3051 | Zbl 0089.13601

[Spr] G. Springer, Introduction to Rieman Surfaces, Addison-Wesley (Reading, 1957). | MR 19,1169g | Zbl 0078.06602

[Su] Sullivan, Disjoint Spheres, Approximation by Imaginary Quadratic Numbers and the Logarithm Law for Geodesics, (Acta Math., Vol. 149, 1983, pp. 123-237). | MR 84j:58097 | Zbl 0517.58028